# SDR MASA200500475

- Difficulty date: June 18, 2005
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 13,969 hours, 10,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE DOOR OPEN NORMAL.  OP'S CHECK GOOD.  MX REPLACED THE INVERTOR.  OP'S CHECK GOOD.
